# SDR SWIA202163036

- Difficulty date: October 23, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 46,142 hours, 39,408 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON CROSSBEAM CAP STRIP AT FS589 BETWEEN LBL9 AND LBL27.     (C-CHECK RO 12/04/2021)    REMOVED AND REPLACED CAP STRIP P/N 601R35031-165 WITH A NEW UNIT IAW CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-21 AND BOMBARDIER DRAWING 601R35031 REV. Y. COMPLIED WITH TASK CARD 51-900-1003-SKY.
